# SDR USAASB03164

- Difficulty date: September 12, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A SECTION OF THE INTERIOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE M1137 BATTERY CHARGER ASSEMBLY DUE TO A BLOWN FUSE.  OPERATIONAL CHECK GOOD.  (M)
